# SDR REXA2016061201173

- Difficulty date: June 12, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR RAIL BEAM RBL9, FS 559.00+48 TO FS 559.00+80 HAS CORROSION ON THE OTBD FLANGE.  R & R FLOORBEAM SECTION RBL9, FS 559.00+48 TO FS 559.00+68 IAW SRM 53-00-43. REPAIR NR 2 SM-27.
